# SDR DALA2020030501656

- Difficulty date: February 28, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,608 hours, 29,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 0689, L/P 7205385) SLIDE INDICATOR LIGHT INOP LOC 601 DOOR 1L. CORRECTIVE ACTION: R/R'D FWD GIRT SENSOR IAW B757 AMM 25-66.
